# SDR VNAA2018011499912

- Difficulty date: January 14, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N257PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7939
- Aircraft time: 32,099 hours, 32,148 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 601R109334
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE INDICATION NOTED IN FASTENER HOLE OTBD OF MLG CUT OUT ON RT SIDE 5TH HOLE GOING FWD FROM AFT HOLE IN STEEL STRAP ON O/B AFT SIDE OF HOLE .550 INCH UP FROM LOWER SURFACE OF STEEL STRAP EXTENDING UP .100 INCH. PERFORMED EDDY CURRENT INSPECTION AT THE RT MLG TRUNNION FOUND REMAINING INDICATION TO BE 7% FSH WITH SAME LOCATION AND DIMENSIONS, FAILED NDT INSPECTION IAW REO 601R-57-21-2703, REV-P1.  REPAIRED IAW REO 601R-57-21-2703 REV --.
